MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH; PROTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH; PROTHESIS, HIP
Catalog Number 00811400210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a right hip revision approximately a year and a half post implantation due to a periprosthetic fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item: 00877503604 lot: 2821955 bioloxâ delta, ceramic femoral head, xl, 㸠36/+7, taper 12/14.G2: foreign: country: australia.H6: component code: mechanical (g04) - stem.No product was returned for evaluation; however, pictures were provided and reviewed.Visual examination of the provided pictures identified the explanted stem with bio-debris on the surface.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic displaced right femoral diaphyseal fracture.A definitive root cause cannot be determined.This complaint was confirmed based on the provided radiograph review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21413142
Report Number0002648920-2025-00047
Device Sequence Number15512665
Product Code JDI
UDI-Device Identifier00889024145788
UDI-Public(01)00889024145788(17)320528(10)65374650
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00811400210
Device Lot Number65374650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ZFA-2024-00121
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight85 KG